×

Generalized invexity and generalized invariant monotonicity. (English) Zbl 1141.90504

Summary: Several kinds of invariant monotone maps and generalized invariant monotone maps are introduced. Some examples are given which show that invariant monotonicity and generalized invariant monotonicity are proper generalizations of monotonicity and generalized monotonicity. Relationships between generalized invariant monotonicity and generalized invexity are established. Our results are generalizations of those presented by S. Karamardian, S. Schaible and J. P. Crouzeix [J. Optim. Theory Appl. 76, No. 3, 399–413 (1993; Zbl 0792.90070)].

MSC:

90C26 Nonconvex programming, global optimization
90C29 Multi-objective and goal programming

Citations:

Zbl 0792.90070
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hanson, M.A., On Sufficiency of the Kuhn Tucker Conditions, Journal of Mathematical Analysis and Applications, Vol. 80, pp. 545–550, 1981. · Zbl 0463.90080
[2] Kaul, R. N., and Kaur, S., Optimality Criteria in Nonlinear Programming Involving Nonconvex Functions, Journal of Mathematical Analysis and Applications, Vol. 105, pp. 104–112, 1985. · Zbl 0553.90086
[3] Weir, T., and Mond, B., Preinvex Functions in Multiple-Objective Optimization, Journal of Mathematical Analysis and Applications, Vol. 136, pp. 29–38, 1988. · Zbl 0663.90087
[4] Weir, T., and Jeyakumar, V., A Class of Nonconvex Functions and Mathematical Programming, Bulletin of the Australian Mathematical Society, Vol. 38, pp. 177–189, 1988. · Zbl 0639.90082
[5] Pini, R., Invexity and Generalized Convexity, Optimization, Vol. 22, pp. 513–525, 1991. · Zbl 0731.26009
[6] Mohan, S. R., and Neogy, S.K., On Invex Sets and Preinvex Functions, Journal of Mathematical Analysis and Applications, Vol. 189, pp. 901–908, 1995. · Zbl 0831.90097
[7] Yang, X. M., Yang, X. Q., and Teo, K. L., Characterizations and Applications of Prequasiinvex Type Functions, Journal of Optimization Theory and Applications, Vol. 110, pp. 645–668, 2001. · Zbl 1064.90038
[8] Yang, X. M., and Li, D., On Properties of Preinvex Functions, Journal of Mathematical Analysis and Applications, Vol. 256, pp. 229–241, 2001. · Zbl 1016.90056
[9] Yang, X. M., and Li, D., Semistrictly Preinvex Functions, Journal of Mathematical Analysis and Applications, Vol. 258, pp. 287–308, 2001. · Zbl 0985.26007
[10] Karamardian, S., and Schaible, S., Seven Kinds of Monotone Maps, Journal of Optimization Theory and Applications, Vol. 66, pp. 37–46, 1990. · Zbl 0679.90055
[11] Komlosi, S., Generalized Monotonicity and Generalized Convexity, Journal of Optimization Theory and Applications, Vol. 84, pp. 361–376, 1995. · Zbl 0824.90124
[12] Komlosi, S., Monotonicity and Quasimonotonicity in Nonsmooth Analysis, Recent Advances in Nonsmooth Optimization, Edited by D. Z. Du, L. Qi, and R. S. Womersley, World Scientific Publishing Company, Singapore, Republic of Singapore, 1995.
[13] Schaible, S., Criteria for Generalized Monotonicity, New Trends in Mathematical Programming, Edited by F. Giannessi et al., Kluwer Academic Publishers, Dordrecht, Holland, pp. 277–288, 1998. · Zbl 0907.90223
[14] Pini, R., and Singh, C., Generalized Convexity and Generalized Monotonicity, Journal of Information and Optimization Sciences, Vol. 20, pp. 215–233, 1999. · Zbl 0953.90050
[15] Ruiz-Garzon, G., Osuna-Gomez, R., and Rufian-Lizana, A., Generalized Invex Monotonicity, European Journal of Operational Research, Vol. 144, pp. 501–502, 2003. · Zbl 1028.90036
[16] Avriel, M., Diewert, W. E., Schaible, S., and Zang, I., Generalized Concavity, Plenum Press, New York, NY, 1988.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.